Publications

For a complete list of publications, see here.
 
 Books

 

F. Durante and C. Sempi.
Principles of Copula Theory, CRC Press, Boca Raton, FL, 2015.

 
 
 
 
 
 http://link.springer.com/book/10.1007%2F978-3-642-12465-5         
 
Submitted
To appear
  • F. Durante, J. Fernández-Sánchez, J.J. Quesada-Molina, M. Úbeda-Flores. Convergence results for patchwork copulas, European J. Oper. Res., in press, 201x.
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, Baire category results for exchangeable copulas, Fuzzy Sets and Systems, in press, 201x.
  • R. Pappadà, E. Perrone, F. Durante and G. Salvadori, Spin-off Extreme Value and Archimedean copulas for estimating the bivariate structural risk. Stoch. Environ. Res. Risk Assess., in press, 2015.

 2015

  • F. Durante, J. Fernández-Sánchez, R. Pappadà, Copulas, diagonals and tail dependence, Fuzzy Sets and Systems, 264:22-41, 2015. DOI: 10.1016/j.fss.2014.03.014
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, A typical copula is singular, J. Math. Anal. Appl., 430:517-527, 2015.
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, On singular components of a copula, J. Appl. Probab., 52, in press, 2015.
  • F. Durante and O. Okhrin, Estimation procedures for exchangeable Marshall copulas with hydrological application. Stoch. Environ. Res. Risk Assess., 29:205-226, 2015.
  • F. Durante, R. Pappadà and N. Torelli. Clustering of time series via non--parametric tail dependence estimation. Statist. Papers, 56:701--721, 2015.
  • F. Durante, G. Puccetti and M. Scherer, Building bridges between Mathematics, Insurance and Finance - an interview with Paul Embrechts, Dependence Modeling, 3:17-28, 2015.
  • G. Salvadori, F. Durante, G. R. Tomasicchio, and F. D’Alessandro. Practical guidelines for the multivariate assessment of the structural risk in coastal and off-shore engineering. Coastal Engineering, 95:77-83, 2015.
 

2014

  • F. Durante, J. Fernández-Sánchez, A note on the compatibility of bivariate copulas, Comm. Statist. Theory and Methods, 43(9):1918-1923, 2014.
  • F. Durante, J. Fernández-Sánchez, J.J. Quesada-Molina, Flipping of multivariate aggregation functions, Fuzzy Sets and Systems, 252:66-75, 2014.
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, Multivariate copulas with hairpin support, J. Multivariate Anal., 130:323-334, 2014.
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, Solution to an open problem about a transformation on the space of copulas, Depend. Model., 2:65-72, 2014. 
  • F. Durante and R. Foschi, Dependence of exchangeable residual lifetimes subject to failure, Appl. Math. Comput., 235:502-511, 2014.
  • F. Durante, E. Foscolo, P. Jaworski, and H. Wang. A spatial contagion measure for financial time series, Expert Syst. Appl., 41(8):4023-4034, 2014.
  • F. Durante, R. B. Nelsen, J. J. Quesada-Molina, and M. Úbeda-Flores. Pairwise and global dependence in trivariate copula models. In A. Laurent, O. Strauss, B. Bouchon-Meunier, and R. R. Yager, editors, Information Processing and Management of Uncertainty in Knowledge-Based Systems (ISBN: 978-3-642-14055-6), volume 444 of Communications in Computer and Information Science, pages 243–251. Springer International Publishing, 2014. DOI: 10.1007/978-3-319-08852-5_25.
  • F. Durante, R. Pappadà, and N. Torelli. Clustering of financial time series in risky scenarios. Adv. Data Anal. Classif., 8(4):359--376, 2014.
 2013
  • F. Durante, J. Fernández-Sánchez, C. Sempi, A note on the notion of singular copula, Fuzzy Sets and Systems, 211:120–122, 2013.
  • F. Durante, J. Fernández-Sánchez, C. Sempi, A topological proof of Sklar's theorem, Appl. Math. Lett, 26:945-948, 2013.
  • F. Durante, J. Fernández-Sánchez, and C. Sempi. Multivariate patchwork copulas: a unified approach with applications to partial comonotonicity. Insurance Math. Econom., 53:897-905, 2013.
  • F. Durante, J. Fernández-Sánchez, W. Trutschnig, On the interrelation between Dempster-Shafer belief structures and their belief cumulative distribution functions. Knowledge–Based Systems, 52:107-113,2013.
  • F. Durante, J. Fernández-Sánchez, M. Úbeda-Flores, Bivariate copulas generated by perturbations, Fuzzy Sets and Systems, 228:137–144, 2013.
  • F. Durante, E. Foscolo, An analysis of the dependence among financial markets by spatial contagion, Int. J. Intell. Syst., 28:319-331, 2013.
  • G. Salvadori, F. Durante, and C. De Michele. Multivariate return period calculation via survival functions. Water Resour. Res., 49:2308-2311, 2013.
  • G. Salvadori, F. Durante, and E. Perrone. Semi–parametric approximation of the Kendall’s distribution and multivariate return periods. J. SFdS, 154(1):151--173, 2013.
2012
  • F. Durante, On a problem by Schweizer and Sklar, Kybernetika (Prague), 48:287-293, 2012.
  • F. Durante, J. Fernández-Sánchez, On the approximation of copulas via shuffles of Min, Statist. Probab. Lett., 82:1761–1767, 2012.
  • F. Durante, J. Fernández-Sánchez, J.J. Quesada-Molina, On the alpha-migrativity of multivariate semi-copulas, Inform. Sci., 187:216-223, 2012.
  • F. Durante, J. Fernández-Sánchez, C. Sempi, Sklar's Theorem obtained via regularization techniques, Nonlinear Anal., 75(2):769-774, 2012.
  • F. Durante, E. Foscolo, J.A. Rodríguez-Lallena, and M.Úbeda-Flores, A method for constructing higher dimensional copulas, Statistics, 46(3):387-404, 2012.
  • F. Durante, R. Ghiselli-Ricci, Supermigrative copulas and positive dependence, AStA Adv. Stat.Anal, 96:327-342, 2012.
  • F. Durante, P. Jaworski, Invariant dependence structure under univariate truncation, Statistics, 46:263-267, 2012.

2011

  • F. Durante, J. Fernández-Sánchez, A note on biconic copulas, Kybernetika (Prague), 47(4): 532-540, 2011 [pdf].
  • F. Durante, J. Fernández-Sánchez, On the classes of copulas and quasi-copulas with a given diagonal section,Internat. J. Uncertain. Fuzziness Knowledge-Based Systems, 19:1-10, 2011.
  • F. Durante, P. Jaworski, R. Mesiar, Invariant dependence structures and Archimedean copulas, Statist. Probab. Lett., 81(12):1995-2003, 2011.
  • G. Salvadori, C. De Michele, F. Durante, On the return period and design in a multivariate framework, Hydrol. Earth Syst. Sci., 15:3293-3305, 2011. [pdf]
 
 2010
  • F. Durante, J. Fernández-Sánchez, Multivariate shuffles and approximation of copulas, Statist. Probab. Lett., 80(23-24):1827-1834, 2010.
  • F. Durante, R. Foschi, P. Sarkoci, Distorted copulas: constructions and tail dependence, Comm. Statist. Theory and Method, 39(12): 2288-2301, 2010.
  • F. Durante, R. Foschi, F. Spizzichino, Ageing functions and multivariate notions of NBU and IFR, Probab. Eng. Inf. Sci., 24(2): 263-278, 2010.
  • F. Durante, M. Hofert, M. Scherer, Multivariate hierarchical copulas with shocks, Methodol. Comput. Appl. Probab., 12(4):681-694, 2010.
  • F. Durante, P. Jaworski, A new characterization of bivariate copulas, Comm. Statist. Theory and Methods, 39(16): 2901–2912, 2010.
  • F. Durante, P. Jaworski, Spatial contagion between financial markets: a copula-based approach, Appl. Stoch. Models Bus. Ind., 26:551-564, , 2010.
  • F. Durante, E.P. Klement, C. Sempi, M. Úbeda Flores, Measures of non-exchangeability for bivariate random vectors, Statist. Papers, 51(3):687-699, 2010.
  • F. Durante, J.F. Mai, Representation of exchangeable sequences by means of copulas, Proceedings of the SMPS Conference, Advances in Soft Computing, Springer, 2010. A preliminary version is available here: [pdf].
  • F. Durante, R. Mesiar, $L^{\infty}$-measure of non-exchangeability of bivariate extreme value and Archimax copulas, J. Math. Anal. Appl., 369(2), 610-615, , 2010
  • F. Durante, P.-L. Papini, Non-exchangeability of negatively dependent random variables, Metrika, 71(2):139-149, 2010.
  • F. Durante, G. Salvadori, On the construction of multivariate extreme value models via copulas, Environmetrics, 21(2):143-162, 2010.
  • F. Durante, C. Sempi, Copula theory: an introduction, in P. Jaworski, F. Durante, W. Härdle, and T. Rychlik (editors), Copula Theory and its Applications. Lecture Notes in Statistics - Proceedings. Springer, Berlin/Heidelberg, 2010. A preliminary version is available here: [pdf].
  • F. Durante, F. Spizzichino, Semi-copulas, capacities and families of level sets, Fuzzy Sets and Systems, 161(2): 269-276, 2010.
Working papers